# SDR REXA201811091073

- Difficulty date: October 26, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 26,303 hours, 17,254 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 3L AFT OF FS 280 CRACKED.  
REPAIRED STRGR3L AT FS.281 IAW REO 670-53-21-493 LEAK CHECKED 
 IAW CRJ 900 AMM 21-23-00-790-801. NO LEAKS NOTED.            
                            AAR SM-33
